A note on transport equation in quasiconformally invariant spaces

Albert Clop, Renjin Jiang, Joan Mateu, Joan Orobitg

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

© 2018 Walter de Gruyter GmbH, Berlin/Boston. In this note, we study the well-posedness of the Cauchy problem for the transport equation in the BMO space and certain Triebel-Lizorkin spaces.
Original languageEnglish
Pages (from-to)193-202
JournalAdvances in Calculus of Variations
Volume11
Issue number2
DOIs
Publication statusPublished - 1 Apr 2018

Keywords

  • BMO
  • Transport equation
  • quasiconformal mapping
  • vector fields

Fingerprint Dive into the research topics of 'A note on transport equation in quasiconformally invariant spaces'. Together they form a unique fingerprint.

Cite this